# SDR SWAA2013122023574

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 57,393 hours, 46,417 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON INBD STIFFENER CRACKED.  R & R STIFFENER IAW SRM.
